# SDR UALA2013040202139

- Difficulty date: April 1, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 70,800 hours, 25,950 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT EDGE OF BEAR STRAP OF L1 DOOR CORNER, 4TH FASTENER UP FROM NR 1 DOOR STOP FITTING CENTERLINE.   REPAIRED PER EA 5330-0421 3 OP3 AND EC RA 5330-04213.
